# SDR DALA2025012400610

- Difficulty date: January 22, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 75,068 hours, 30,184 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0774134) CORROSION WAS FOUND ON FLOOR BEAM ON STA 328 AND RBL 47.5 AT PASSENGER COMPARTMENT FLOOR STRUCTURE. FLOOR BEAM ON STA 328 AND RBL 47.5 AT PASSENGER COMPARTMENT FLOOR STRUCTURE WAS REPAIRED PER B737-800 SRM 53-10-51-2R PROCEDURE 8, REPAIR 8.
